# SDR SWAA031956

- Difficulty date: August 29, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 61,202 hours, 32,917 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 5 L/E SLAT CRACKED NEAR OUTBD END.  REPAIRED NR 5 L/E SLAT PER SWA EA.
